Frequency Response Functions for Uncertain Nonlinear Systems

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 440-441)

Edited by:

M.P. Cartmell

Pages:

37-44

DOI:

10.4028/www.scientific.net/MSF.440-441.37

Citation:

G. Manson and K. Worden, "Frequency Response Functions for Uncertain Nonlinear Systems", Materials Science Forum, Vols. 440-441, pp. 37-44, 2003

Online since:

November 2003

Export:

Price:

$35.00

In order to see related information, you need to Login.